# SDR CALA2018040301068

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 111,474 hours, 17,270 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T10601
- Condition: Corroded
- Location: Bs 1175
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1175 FLOORBEAM FOUND CORRODED AT RBL 20.  THE FLOORBEAM REPLACED IAW SRM 51-10-0, AND SRM 51-40-02.
